Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
变系数KdV-Burgers-Kuramoto方程的群论分析——容许变换及对称群 期刊论文
系统科学与数学, 2009, 卷号: 000, 期号: 009, 页码: 1278
Authors:  闫振亚;  谢福鼎
Favorite  |  View/Download:8/0  |  Submit date:2020/01/10
变系数KdV—Burgers-Kuramoto方程的群论分析—容许变换及对称群 期刊论文
系统科学与数学, 2009, 卷号: 000, 期号: 009, 页码: 1278-1285
Authors:  闫振亚;  谢福鼎
Favorite  |  View/Download:2/0  |  Submit date:2021/01/14
VCKdVBK方程  容许变换  等价类  Lie点对称群  
Application of computer algebra in solving Chaffee-Infante equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 4, 页码: 825-828
Authors:  Xie, Fu-Ding;  Liu, Xiao-Dan;  Sun, Xiao-Peng;  Tang, Di
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Chaffee-Infante equation  two line-soliton solution  double periodic solution  
Symbolic computation study of (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 46, 期号: 2, 页码: 199-202
Authors:  Lu Zhuo-Sheng;  Xie Fu-Ding
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
dispersive long wave equations  symbolic computation  exact solution  localized structure